RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2003, Volume 15, Issue 3, Pages 188–220 (Mi aa798)  

This article is cited in 5 scientific papers (total in 5 papers)

Easy Reading for a Professional

Integrals related to the Cantor ladder

E. A. Gorin, B. N. Kukushkin

Moscow State Pedagogical University

Full text: PDF file (1275 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2004, 15:3, 449–468

Bibliographic databases:

Received: 10.06.2002

Citation: E. A. Gorin, B. N. Kukushkin, “Integrals related to the Cantor ladder”, Algebra i Analiz, 15:3 (2003), 188–220; St. Petersburg Math. J., 15:3 (2004), 449–468

Citation in format AMSBIB
\Bibitem{GorKuk03}
\by E.~A.~Gorin, B.~N.~Kukushkin
\paper Integrals related to the Cantor ladder
\jour Algebra i Analiz
\yr 2003
\vol 15
\issue 3
\pages 188--220
\mathnet{http://mi.mathnet.ru/aa798}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2052168}
\zmath{https://zbmath.org/?q=an:1065.26008}
\transl
\jour St. Petersburg Math. J.
\yr 2004
\vol 15
\issue 3
\pages 449--468
\crossref{https://doi.org/10.1090/S1061-0022-04-00817-9}


Linking options:
  • http://mi.mathnet.ru/eng/aa798
  • http://mi.mathnet.ru/eng/aa/v15/i3/p188

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dovgoshey, O, “The Cantor function”, Expositiones Mathematicae, 24:1 (2006), 1  crossref  mathscinet  zmath  isi  elib  scopus
    2. Gordon R.A., “Some Integrals Involving the Cantor Function”, Am. Math. Mon., 116:3 (2009), 218–227  crossref  mathscinet  zmath  isi  elib  scopus
    3. Bogdan K., Grzywny T., Ryznar M., “Density and Tails of Unimodal Convolution Semigroups”, J. Funct. Anal., 266:6 (2014), 3543–3571  crossref  mathscinet  zmath  isi  elib  scopus
    4. Jamroz G., “Nonnegative Measures Belonging To H-1 (R-2)”, C. R. Math., 353:6 (2015), 529–534  crossref  mathscinet  zmath  isi  scopus
    5. N. S. Arkashov, V. A. Seleznev, “Formation of a relation of nonlocalities in the anomalous diffusion model”, Theoret. and Math. Phys., 193:1 (2017), 1508–1523  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:1227
    Full text:576
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019